# SDR JR2R20180303245

- Difficulty date: March 3, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- Aircraft time: 58,940 hours, 53,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET FOR LT PAC COOLING FAN BROKEN. REPLACED SUPPORT BRACKET FOR LEFT HAND PAC COOLING FAN IAW AMM 20-30-01-2-0 STEP 3.
